Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Liver enzymes and platlets
Nov 18, 2006

I have been off my hiv meds for 6 weeks due to a skin rash of sorts. My pcp wanted my body to be clean of all meds to try and figure out the rash. I just had blood work done last week, and my platlets are very low, and my liver count is 3x's the normal range. How worried should I be at this point?

Response from Dr. Holodniy

You don't indicate what the HIV meds were. The liver and platelet abnormalities could be related to the meds or some other underlying condition. Thus, these abnormalities could reverse quickly after stopping the meds. If they continue you may need to be worked up for other conditions causing this.



Previous
HIV test taking a long time to show positive result
Next
3TC limit of detection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement